# SDR SIMA201129004

- Difficulty date: October 17, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 18,862 hours, 16,625 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: 12038328001
- Condition: Cracked
- Location: Door
- Part time: 18,862 hours, 16,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE 272DR CRACKED UNDER HINGE RING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED IAW EO EM-52MR-293.  THE AIRCRAFT WAS RETURNED TO SERVICE.
